# SDR MASA201812231610

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 10,214 hours, 5,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMER EXIT SIGN INOP
REPLACED  EMER LIGHT POWER SUPPLY UNIT
